Albuteral Overdose Emergency?

Patient

Q: I use an albuteral inhaler and these past 24 hours I've had trouble breathing a lot so for about the past 8 hours I've been taking four or more puffs of the inhaler an hour. My breathing has not improved much and now I have a stomach ache and shaky hands and some slightly irregular heart beating. I think I overdosed on the inhaler. What do I do? Is this an emergency where I need to go to the hospital RIGHT NOW?

Symptoms:  Shortness of breath, nausea, shakiness, irregular heartbeat, some coughing
Doctor

Related Q&A

Q: Need prescription refill, i ran out of my proair inhaler and need a new one, the weather has made my chest extra tigh...

Q: My chest feels like someone is pushing right in the middle. It hurts and I'm finding it painful to breathe. This has ...

Q: I wake up not being able to breath and i have to kinda gasp for air and afterward i have a tightness in my chest plea...

Q: I have asthma since childhood and using medicines since long time. Until recently i have no issues with my asthma and...

Q: I have a chronic cough. Before I start the cough my back gets really itchy. Every time. And then I need an inhaler....

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews